Health knowledge made personal
Join this community!
› Share page:

can postinor2 bring back your bleeding after 7days?


Posted by imadear

my regular period started on the 25th of july and ended on the 29th july, then i had an unprotected sex with my boyfriend that night. i took postinor2 the next day, instead of taking 1 at a time, i took the both of them at once and today being 5th of august my period have started again like small stains. i havent taken any contraceptive pills for the past 5years on till that 29th july. plz advice, what should i do?
 
Answers (2)
Sort by: Newest first | Oldest first

the purpose of the drug is to begin a new cycle...shedding the lining which prevents pregnancy.

You probably should have taken as directed though.  Speak to your pharmacist about any s/e's

thnx very much for ur advice.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: